• All threads and posts regarding Coronavirus COVID-19 can now be found in our new area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

Another hurdle in my way ???

Norrms

Registered User
Feb 19, 2009
5,359
Torquay Devon
Hiya all, i visited my Dr today at the memory Clinic near where we live for a review of my Dementia medication. Whilst there sh asked me how long i had a tremor in my right arm / hand. I said i hadn't, but when she took my hand it was clear for all to see. She then put a piece of paper over my hand and it became as clear as day that i do indeed have a tremor on my right side. i was shocked and taken aback, and yet i shouldn't have been. Its been long proved that symptoms of Parkinsons disease,sits amongst Lewy Bodies symptoms, but it still comes as a shock.

As you know, my nights have been getting worse and to be told this is a possibility is crushing !! I have to admit, sometimes, when i feel well, i feel invincible and i am sure i will never let it beat me, but in my dark hours, when all is quiet and i have too much time to think, thats when it hits home, how bad things are and how serious it really is. Apparently its something they are going to keep an eye on, and believe me, so will i !! xxxxxxxxxxxxxxxxxx
 

Barry

Registered User
Oct 14, 2006
1,898
73
Indonesia
I was diagnosed with Parkinson's from day one with my Mixed dementia, yet we can still do things if we fight it!! ;)
 

Saffie

Registered User
Mar 26, 2011
22,506
Near Southampton
I'm so sorry Norms. As you say, another hurdle to be managed.
I hope that Barry's post will give you some hope and encouragement.
Both you and Barry give us such insight into this condition and I admire you both so much. x
 
Last edited:

Millie51

Registered User
Jan 11, 2015
17
Napier, New Zealand
Hi Norms :) Unfortunately there are going to be many hurdles in our way, many bridges to cross and many horrible symptoms to deal with. All we can do is try and deal with them as they come, try and somehow change the way we think as well. I know it's really hard, I know we'll all feel like giving in and feel that we can't take any more. Please try and be strong, try to find something to smile about every day and most of all never, ever, give up.

I was on Donepizil (Aricept) for a few months at the beginning, but found they gave me terrible hallucinations and horrible nightmares, maybe you are getting side effects to your meds too. Would that be worth looking into?

Take care, and God Bless xx
 

Members online

Forum statistics

Threads
113,474
Messages
1,661,164
Members
64,477
Latest member
John Mc Guckin